Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On commutative algebras of degree two


Author: Robert H. Oehmke
Journal: Trans. Amer. Math. Soc. 105 (1962), 295-313
MSC: Primary 17.20
DOI: https://doi.org/10.1090/S0002-9947-1962-0141694-9
MathSciNet review: 0141694
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.20

Retrieve articles in all journals with MSC: 17.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0141694-9
Article copyright: © Copyright 1962 American Mathematical Society